# SDR SWIA201437761

- Difficulty date: May 28, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 39,586 hours, 35,304 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR EMERGENCY LIGHT ON FWD WINDSCREEN INOPERATIVE.  REPAIRED BROKEN WIRE ON FWD WINDSCREEN EMERGENCY LIGHT.
